# SDR AALA202507211966

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 25,359 hours, 10,148 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE THE LAST FEW INCHES OF TRAVEL. MAINTENANCE CLEANED AND LUBRICATED FLIGHT DECK DOOR. A SATISFACTORY ALIGNMENT AND OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 52-51-11.
